Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 71, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 8, 2014, 1:16 AM CDT for Garza County, Kent County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2014, 1:16 AM CDT (06:16 UTC)
- Expired
- Jun 8, 2014, 1:45 AM CDT
- In force
- 29 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Garza County, TX, Kent County, TX
The radar
The Lubbock radar (KLBB), 80 km from the middle of the area, began a volume at 06:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 6.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1389 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 2159 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
912
WUUS54 KLUB 080616
SVRLUB
TXC169-263-080645-
/O.NEW.KLUB.SV.W.0071.140608T0616Z-140608T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
116 AM CDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GARZA COUNTY IN NORTHWEST TEXAS...
WEST CENTRAL KENT COUNTY IN NORTHWEST TEXAS...
* UNTIL 145 AM CDT
* AT 114 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF POST...AND MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN GARZA AND WESTERN KENT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3335 10086 3311 10093 3322 10137 3340 10133
TIME...MOT...LOC 0615Z 281DEG 40KT 3330 10127
HAIL...1.00IN
WIND...70MPH
$$
JW1 follow-up statement
430 WWUS54 KLUB 080638 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 138 AM CDT SUN JUN 8 2014 TXC169-263-080648- /O.EXP.KLUB.SV.W.0071.000000T0000Z-140608T0645Z/ GARZA TX-KENT TX- 138 AM CDT SUN JUN 8 2014 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL KENT AND NORTHEASTERN GARZA COUNTIES WILL EXPIRE AT 145 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3335 10086 3311 10093 3322 10137 3340 10133 TIME...MOT...LOC 0638Z 281DEG 40KT 3325 10097 $$ JW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:36 AM CDT, 40 minutes earlier.
Area forecast discussion, Jun 8, 12:36 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1236 AM CDT SUN JUN 8 2014 .AVIATION... THUNDER AND SHOWERS FORMING JUST SOUTHWEST OF MCS MAY MOVE ACROSS KLBB ON AND OFF FOR A COUPLE MORE HOURS. BEYOND THAT IS VERY UNCLEAR. KCDS WILL BE MORE SOLID WITH THUNDER FOR NEXT FEW HOURS BEFORE A BREAK. SOLUTIONS INDICATE PERHAPS SEVERAL MORE ROUNDS OF THUNDER WITH MCS BUT CONFIDENCE ON SPECIFICS IS TOO LOW FOR MORE THAN THUNDER VICINITY AT THIS TIME. RMCQUEEN && .PREV DISCUSSION... /ISSUED 907 PM CDT SAT JUN 7 2014/ DISCUSSION... GROWING CHANCE FOR A LARGE MESO-SCALE CONVECTIVE SYSTEM...MCS...TO DEVELOP OVER THE AREA TONIGHT AND PERSIST INTO SUNDAY MORNING. VERY MOIST AIRMASS AND POTENTIAL FOR FLOODING FROM SUPER-CELL STORMS IN ADVANCE OF THE MCS WHILE A LARGER AREA MAY BE PRONE TO EXCESSIVE RAINFALL LATER IN THE NIGHT. SEVERE WEATHER THREAT HAS INCREASED LATE THIS EVENING WITH THE BURGEONING STORMS SOUTHWEST OF LUBBOCK AND THE GROWING COMPLEX JUST NORTH OF CLOVIS...ALL CONVERGING TOWARDS OUR AREA. THE TORNADO WATCH WILL CONTINUE THROUGH 1 AM FOR ALL AREAS...WHILE WE HAVE JUST ISSUED A FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ALL AREAS AS WELL. RMCQUEEN PREV DISCUSSION... /ISSUED 650 PM CDT SAT JUN 7 2014/ AVIATION... THUNDERSTORMS ARE EXPECTED TO INCREASE ACROSS BOTH TAF SITES BY MID TO LATE THIS EVENING. THERE IS GOOD POSSIBILITY AS WELL OF SEVERE THUNDERSTORMS NEAR KLBB IN PARTICULAR BETWEEN 02Z AND 05Z THIS EVENING WITH LARGE HAIL AND HIGH WINDS POSSIBLE...TORNADO WATCH IS IN EFFECT UNTIL 06Z TONIGHT...WHILE KCDS RISK IS JUST A BIT LESS. STRONGEST THUNDERSTORMS ARE EXPECTED ALONG AND JUST NORTH OF A WELL DEFINED SURFACE BOUNDARY CURRENTLY STRETCHING FROM SEVERE STORMS NEAR TUCUMCARI NEW MEXICO THROUGH FRIONA AND ABERNATHY TO NEAR WHITE RIVER LAKE. BOUNDARY IS EDGING SLOWLY WEST TOWARDS KLBB. DIFFICULT TO ANTICIPATE JUST HOW STORMS WILL EVOLVE. WE FAVOR LATER IN THE EVENING BEFORE BEST CHANCE THOUGH CANT RULE OUT ISOLATED DISCRETE STORMS PRIOR TO THAT. TERMINALS SHOULD BE ON BACK SIDE OF SYSTEM MIDNIGHT AND LATER AND MAY BE SUBJECT TO SEVERAL HOURS OF SHOWERS AND THUNDER BUT WILL ADD THIS WHEN THE MCS GIVES STRONGER CLUES. AIRMASS LIKELY TO STABILIZE SUNDAY MORNING AND STRATUS MOST LIKELY NEAR MVFR LEVELS IS POSSIBLE NEAR OR AFTER DAYBREAK. AIRMASS SHOULD BEGIN DESTABILIZE TOWARDS ADDITIONAL THUNDER CHANCES LATE SUNDAY. RMCQUEEN PREV DISCUSSION... /ISSUED 321 PM CDT SAT JUN 7 2014/ SHORT TERM... STORM CHANCES...INCLUDING SEVERE WEATHER AND THE PROSPECTS FOR HEAVY RAIN...CONTINUE TO DOMINATE THE SHORT TERM. THE QUASI-STATIONARY BOUNDARY THAT HAS BEEN LINGERING IN THE REGION FOR SOME TIME NOW DID RECEIVE A NICE BUMP SOUTHWARD THIS MORNING AND EARLY AFTERNOON...AND AS OF 20Z WAS SITTING ALONG AN AMHERST TO DICKENS LINE. HEATING HAS BEEN SOMEWHAT SUPPRESSED WITH PLENTY OF LOW-LEVEL MOISTURE AND CLOUD COVER BLANKETING MUCH OF THE FA TODAY...BUT THE LATEST SPC MESO-ANALYSIS NOW SHOWS MLCAPES OF 2000-3000 J/KG WITH MINIMAL INHIBITION LEFT. PLUS...WE HAVE ALREADY SEEN A FEW SHOWERS/STORMS ATTEMPTING TO DEVELOP NORTH OF THE BOUNDARY OFF THE CAPROCK ALREADY...AND THESE ATTEMPTS WILL CONTINUE THROUGH LATE AFTERNOON...WITH ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TO MATURE. THE STRONG INSTABILITY AND DEEP LAYER SHEAR OF 40-50+ KNOTS WILL MEAN SUPERCELL AND MULTICELL MODES WILL OCCUR...WITH VERY LARGE HAIL AND DAMAGING DOWNBURST WIND POSSIBLE. LOW LFCS AND LCLS WILL ALSO SUPPORT A TORNADIC THREAT...WITH THE BEST LOW-LEVEL SHEAR NEAR AND SLIGHTLY NORTH OF THE BOUNDARY WHERE THE TORNADIC POTENTIAL WILL BE MAXIMIZED. ADDITIONAL ACTIVITY DEVELOPING IN THE HIGHER TERRAIN OF EASTERN NM IS EXPECTED TO ORGANIZE INTO A MCS AND PLUNGE SOUTHEASTWARD THROUGH THE EVENING HOURS...WITH MORE OF A DAMAGING WIND AND HEAVY RAIN THREAT. IT DOES APPEAR ROUGHLY THE NORTHEAST HALF OF THE CWA IS FAVORED FOR THE HEAVY RAIN THREAT...THOUGH HIGH PWATS WILL SUPPORT BRIEF TORRENTIAL RAIN WITH ANY STRONGER STORM THAT DEVELOPS. THUS...IN ADDITION TO A INCLUDING A SEVERE WEATHER MENTION IN THE GRIDS THROUGH TONIGHT WILL HAVE ALSO ADDED A HEAVY RAIN MENTION. TONIGHT/S CONVECTION WILL REINFORCE THE SFC BOUNDARY...LIKELY PUSHING IT FURTHER SOUTHWARD FOR TOMORROW. ELEVATED ACTIVITY MAY LINGER INTO SUNDAY MORNING AS A MODEST SOUTHERLY LLJ LIFTS OVER THE SURFACE BOUNDARY...AND THUS WE HAVE KEPT A CHANCE OF STORMS IN THE FORECAST. AN UPPER LEVEL DISTURBANCE WILL THEN APPROACH FROM THE WEST BY LATER IN THE DAY...RENEWING STORM CHANCES...PARTICULARLY BY SUNDAY NIGHT WHEN ANOTHER MCS MAY BE POSSIBLE. DEPENDING ON HOW THINGS PLAY OUT TONIGHT AND EARLY TOMORROW...WE COULD SEE CONVECTION DEVELOP LOCALLY SUNDAY AFTERNOON...THOUGH IF CLOUD COVER TEMPERS HEATING/DESTABILIZATION...WE MAY HAVE TO WAIT UNTIL EVENING. THUS...WE HAVE MAINTAINED POPS IN THE CHANCE CATEGORY THROUGH SUNDAY AFTERNOON. SUFFICIENT DEEP LAYER SHEAR AND INSTABILITY WILL KEEP A RISK OF SEVERE WEATHER IN THE PICTURE AGAIN TOMORROW...WITH HEAVY RAIN ALSO POSSIBLE. TEMPERATURES WILL BE MILD TONIGHT...THANKS IN PART TO THE RICH MOISTURE IN PLACE...BUT THIS...ALONG WITH THE LINGERING FRONT AND PLENTY OF CLOUD COVER WILL ALSO KEEP TEMPERATURES FROM RISING TOO DRAMATICALLY ON SUNDAY. WE HAVE TRIMMED BACK FORECAST HIGHS A COUPLE OF DEGREES...WITH UPPER 70S AND LOWER 80S COMMON...EXCEPT ACROSS THE SOUTHERN ZONES WHERE MID TO UPPER 80S MAY BE POSSIBLE. LONG TERM... CONVECTION LIKELY ONGOING AT BEGINNING OF THE LONG TERM PERIOD SUNDAY EVENING THEN SPREADING ACROSS MUCH IF NOT ALL OF THE FCST AREA OVERNIGHT. LIKELY POPS CONTINUE TO BE JUSTIFIED WITH THE ONE CAVEAT ATTM BEING SOME UNCERTAINTY ABOUT THE POSITIONING OF COLD FRONT AND/OR OUTFLOW BOUNDARY LATE SUNDAY. AMPLIFICATION OF AN UPPER RIDGE TO OUR WEST MONDAY AND TUESDAY SHOULD RESULT IN FAIRLY MILD TEMPS AND ONLY REMOTE RAINFALL POSSIBILITIES ONCE SUNDAY NIGHTS CONVECTIVE COMPLEX CLEARS THE FCST AREA. THIS UPPER RIDGE WILL THEN BE FLATTENED BY TWO OR THREE SHORT WAVE TROUGHS MOVING ACROSS THE NRN ROCKIES AND PLAINS. THIS WILL RESULT IN ZONAL FLOW ACROSS THE DESERT SW WITH POTENTIAL FOR THE DRYLINE TO SHIFT EWD INTO THE FCST AREA WITH BEST CHANCE FOR THUNDERSTORMS LOOKING TO BE WEDNESDAY WITH POSSIBILITY OF SOME UPPER SUPPORT FROM THE SRN END OF THE FIRST OF THE NRN PLAINS TROUGHS. SIMILAR UPPER PATTERN TO PERSIST THROUGH THE END OF NEXT WEEK WHICH COULD RESULT IN DAILY PRECIP CHANCES. FOR NOW WILL KEEP MENTION OUT PAST THE SLIGHT CHANCE MENTIONED FOR WEDNESDAY UNTIL SEE SOME BETTER MODEL CONTINUITY. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 79 57 78 55 86 / 40 50 20 10 10 TULIA 78 59 77 56 83 / 40 60 20 10 10 PLAINVIEW 79 61 78 57 83 / 40 60 20 10 10 LEVELLAND 84 63 81 59 87 / 40 60 20 0 0 LUBBOCK 84 63 81 59 86 / 40 60 20 0 10 DENVER CITY 86 64 82 61 90 / 30 60 20 10 0 BROWNFIELD 85 65 83 61 89 / 30 60 20 10 0 CHILDRESS 83 65 81 60 87 / 40 70 30 10 10 SPUR 83 65 83 62 88 / 40 60 30 10 10 ASPERMONT 88 66 85 62 89 / 40 70 30 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ021>044. && 99/99/05
Hazardous weather outlook, Jun 7, 9:36 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 936 PM CDT SAT JUN 7 2014 TXZ021>044-090245- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 936 PM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT CONVECTIVE AND FLOODING A TORNADO WATCH IS IN EFFECT UNTIL 1 AM SUNDAY MORNING...WHILE A FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 PM SUNDAY AFTERNOON. ALL AREAS OF THE TEXAS SOUTH PLAINS ARE INVOLVED. DISCRETE SUPERCELL THUNDERSTORMS DEVELOPING LATE THIS EVENING ACROSS THE REGION ARE EXPECTED TO EVOLVE INTO A LARGE CONVECTIVE SYSTEM OVERNIGHT. THIS WILL GIVE POTENTIAL FOR TORNADOES...DAMAGING WIND GUSTS IN EXCESS OF 75 MPH...AND LARGE HAIL UP TO BASEBALL SIZE IN DIAMETER EARLY TONIGHT. RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR WILL ALSO POSE A THREAT FOR FLASH FLOODING THROUGH THE NIGHT AND MUCH OF SUNDAY MORNING BEFORE THIS SYSTEM MOVES EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDESPREAD THUNDERSTORM ACTIVITY WILL AGAIN BE POSSIBLE SUNDAY AFTERNOON AND EVENING THROUGHOUT MUCH OF THE AREA. MUCH LIKE TONIGHT...STORMS ON SUNDAY MAY BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL...ALONG WITH TORRENTIAL RAINS AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE EARLY TONIGHT. BE CAUTIOUS DURING NIGHTTIME SPOTTING TO REMAIN IN SAFE QUADRANTS OF THE STORM ACTIVITY.
In the hours before
Local storm report, Jun 8, 12:35 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1235 AM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND GST 3 NNE TAHOKA 33.20N 101.77W
06/08/2014 M61 MPH LYNN TX MESONET
&&
EVENT NUMBER LUB1400199
JGDLocal storm report, Jun 8, 12:36 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1236 AM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND GST 2 NE SLATON 33.46N 101.62W
06/08/2014 M68 MPH LUBBOCK TX MESONET
&&
EVENT NUMBER LUB1400200
JGDLocal storm report, Jun 8, 12:39 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1239 AM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND GST 2 NE SLATON 33.46N 101.62W
06/08/2014 M61 MPH LUBBOCK TX MESONET
&&
EVENT NUMBER LUB1400201
JGDSpecial weather statement, Jun 8, 12:46 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1246 AM CDT SUN JUN 8 2014
TXZ039-040-080615-
TERRY-YOAKUM-
1246 AM CDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR YOAKUM AND TERRY COUNTIES...
AT 1243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF PLAINS...MOVING EAST AT 20
MPH. ADDITIONALLY...CLUSTERS OF STORMS ACROSS THE REMAINDER OF
YOAKUM AND TERRY COUNTIES MAY PRODUCE BRIEF WIND GUSTS UP TO 50 MPH
ALONG WITH HEAVY DOWNPOURS.
IN ADDITION...PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3295 10306 3296 10307 3339 10306 3338 10230
3296 10228 3295 10279
TIME...MOT...LOC 0545Z 270DEG 16KT 3308 10299
31Local storm report, Jun 8, 1:02 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
102 AM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST 2 NE DIMMITT 34.57N 102.29W
06/06/2014 M72 MPH CASTRO TX MESONET
WEST TEXAS MESONET
0843 PM TSTM WND DMG MULESHOE 34.23N 102.73W
06/06/2014 BAILEY TX LAW ENFORCEMENT
NUMEROUS UTILITY POLES...POWER LINES...TREES AND LIMBS
DOWN IN TOWN.
0843 PM TSTM WND DMG 6 S MULESHOE 34.14N 102.73W
06/06/2014 BAILEY TX LAW ENFORCEMENT
NUMEROUS UTILITY POLES DOWN ALONG US HWY 385 FROM 2S TO
10S OF MULESHOE. UTILITY POLES DOWN ON FM1055 SW OF
MULESHOE.
0900 PM TSTM WND GST 3 N HART 34.43N 102.11W
06/06/2014 M60 MPH CASTRO TX MESONET
WEST TEXAS MESONET
0900 PM TSTM WND GST 1 NE AMHERST 34.02N 102.40W
06/06/2014 M61 MPH LAMB TX MESONET
WEST TEXAS MESONET
0905 PM TSTM WND GST 8 WSW SUNDOWN 33.41N 102.62W
06/06/2014 M63 MPH COCHRAN TX MESONET
WEST TEXAS MESONET
0912 PM TSTM WND DMG 2 WSW LEVELLAND 33.57N 102.40W
06/06/2014 HOCKLEY TX SKYWARN SPOTTER
ONE UTILITY POLE WAS DOWN ON TX HWY 114.
0915 PM TSTM WND GST 6 S OLTON 34.09N 102.14W
06/06/2014 M59 MPH LAMB TX MESONET
WEST TEXAS MESONET
0915 PM TSTM WND GST 2 ENE TULIA 34.55N 101.74W
06/06/2014 M59 MPH SWISHER TX MESONET
WEST TEXAS MESONET
0920 PM HAIL 5 S MAPLE 33.78N 102.90W
06/06/2014 M1.00 INCH COCHRAN TX AMATEUR RADIO
1005 PM TSTM WND GST 7 ESE SILVERTON 34.43N 101.19W
06/06/2014 M61 MPH BRISCOE TX MESONET
WEST TEXAS MESONET - CORRECTED WIND SPEED
1005 PM TSTM WND GST CAPROCK CANYON ST. PARK 34.45N 101.07W
06/06/2014 M63 MPH BRISCOE TX MESONET
WEST TEXAS MESONET
1017 PM TSTM WND DMG 3 NNW QUITAQUE 34.41N 101.08W
06/06/2014 BRISCOE TX CO-OP OBSERVER
LARGE ELM TREE 3 FOOT DIAMETER UPROOTED NEAR
MAINTENANCE HEADQUARTERS... DAMAGE TO WATERPLANT
BUILDING NEAR LAKE THEO AND MESONET SITE
1035 PM TSTM WND GST 2 WSW TURKEY 34.38N 100.93W
06/06/2014 M58 MPH HALL TX MESONET
WEST TEXAS MESONET
0554 PM HAIL 1 SSW SOUTH PLAINS 34.22N 101.31W
06/07/2014 E1.75 INCH FLOYD TX STORM CHASER
0555 PM HAIL 1 S SOUTH PLAINS 34.21N 101.31W
06/07/2014 M1.75 INCH FLOYD TX BROADCAST MEDIA
0605 PM HAIL 1 SE SOUTH PLAINS 34.21N 101.30W
06/07/2014 E2.00 INCH FLOYD TX PUBLIC
INDICATED HAIL LARGER THAN GOLFBALLS BUT NO RAIN.
0640 PM HAIL CEDAR HILL 34.14N 101.20W
06/07/2014 E2.75 INCH FLOYD TX PUBLIC
0730 PM HAIL 4 W MATADOR 34.02N 100.89W
06/07/2014 E1.75 INCH MOTLEY TX STORM CHASER
0732 PM HAIL MATADOR 34.02N 100.82W
06/07/2014 M1.75 INCH MOTLEY TX METEOROLOGIST
0820 PM HAIL MATADOR 34.02N 100.82W
06/07/2014 M1.75 INCH MOTLEY TX EMERGENCY MNGR
REPORTS OF GOLF BALL AND QUARTER SIZED HAIL
0822 PM HAIL DENVER CITY 32.97N 102.83W
06/07/2014 M1.00 INCH YOAKUM TX PUBLIC
0900 PM HAIL PLAINS 33.19N 102.83W
06/07/2014 M2.00 INCH YOAKUM TX TRAINED SPOTTER
0919 PM HAIL ROPESVILLE 33.41N 102.15W
06/07/2014 M1.75 INCH HOCKLEY TX SKYWARN SPOTTER
0923 PM HAIL SUNDOWN 33.46N 102.49W
06/07/2014 M1.75 INCH HOCKLEY TX SKYWARN SPOTTER
QUARTER TO GOLF BALL SIZED HAIL
0939 PM HAIL LEVELLAND 33.58N 102.36W
06/07/2014 E1.75 INCH HOCKLEY TX AMATEUR RADIO
AT COVENANT HOSPITAL
0939 PM HAIL LEVELLAND 33.58N 102.36W
06/07/2014 M1.75 INCH HOCKLEY TX SKYWARN SPOTTER
AT COVENANT HOSPITAL REPORTS OF GOLF BALL SIZED HAIL
0944 PM HAIL LEVELLAND 33.58N 102.36W
06/07/2014 M1.50 INCH HOCKLEY TX TRAINED SPOTTER
COLLEGE AND 9TH IN LEVELLAND
0945 PM HAIL 1 S LEVELLAND 33.57N 102.36W
06/07/2014 E2.50 INCH HOCKLEY TX OFFICIAL NWS OBS
0947 PM HAIL 2 S MULESHOE 34.20N 102.73W
06/07/2014 E1.75 INCH BAILEY TX LAW ENFORCEMENT
0951 PM HAIL FRIONA 34.64N 102.72W
06/07/2014 M0.75 INCH PARMER TX EMERGENCY MNGR
0951 PM HAIL MULESHOE 34.23N 102.73W
06/07/2014 E1.50 INCH BAILEY TX LAW ENFORCEMENT
0955 PM TSTM WND GST 1 SE MULESHOE 34.23N 102.73W
06/07/2014 M70 MPH BAILEY TX SKYWARN SPOTTER
0958 PM TSTM WND DMG 1 SE MULESHOE 34.23N 102.73W
06/07/2014 BAILEY TX SKYWARN SPOTTER
3 IN TREE LIMBS IN ROAD ON 84 SE OF MULESHOE
1000 PM HAIL SUNDOWN 33.46N 102.49W
06/07/2014 M2.00 INCH HOCKLEY TX SKYWARN SPOTTER
1002 PM FUNNEL CLOUD DIMMITT 34.55N 102.31W
06/07/2014 CASTRO TX LAW ENFORCEMENT
REPORT OF A FUNNEL CLOUD
1010 PM TORNADO 8 S SUDAN 33.95N 102.53W
06/07/2014 LAMB TX LAW ENFORCEMENT
1010 PM HAIL ANTON 33.81N 102.16W
06/07/2014 M1.25 INCH HOCKLEY TX TRAINED SPOTTER
1015 PM HAIL FRIONA 34.64N 102.72W
06/07/2014 E0.88 INCH PARMER TX SKYWARN SPOTTER
1035 PM TSTM WND GST 1 NE AMHERST 34.02N 102.40W
06/07/2014 E62 MPH LAMB TX MESONET
1038 PM TSTM WND GST 1 NE AMHERST 34.02N 102.40W
06/07/2014 M81 MPH LAMB TX MESONET
1040 PM TSTM WND GST 6 S OLTON 34.09N 102.14W
06/07/2014 M58 MPH LAMB TX MESONET
1045 PM TSTM WND GST 3 N HART 34.43N 102.11W
06/07/2014 M60 MPH CASTRO TX MESONET
1050 PM TSTM WND GST 3 N HART 34.43N 102.11W
06/07/2014 M66 MPH CASTRO TX MESONET
1050 PM TSTM WND GST 2 NE FRIONA 34.66N 102.70W
06/07/2014 M58 MPH PARMER TX MESONET
1110 PM HAIL LEVELLAND 33.58N 102.36W
06/07/2014 E1.75 INCH HOCKLEY TX AMATEUR RADIO
1110 PM TSTM WND GST 2 NE DIMMITT 34.57N 102.29W
06/07/2014 M64 MPH CASTRO TX MESONET
1115 PM TSTM WND GST 2 NE DIMMITT 34.57N 102.29W
06/07/2014 M58 MPH CASTRO TX MESONET
1125 PM TSTM WND GST 2 ENE TULIA 34.55N 101.74W
06/07/2014 M76 MPH SWISHER TX MESONET
1130 PM HAIL LUBBOCK 33.58N 101.88W
06/07/2014 E1.00 INCH LUBBOCK TX PUBLIC
19TH AND FM 179
1130 PM TSTM WND GST 6 SSW WOLFFORTH 33.43N 102.05W
06/07/2014 M96 MPH LUBBOCK TX MESONET
1135 PM TSTM WND GST 6 SSW WOLFFORTH 33.43N 102.05W
06/07/2014 M72 MPH LUBBOCK TX MESONET
1140 PM TSTM WND GST 6 SSW WOLFFORTH 33.43N 102.05W
06/07/2014 M67 MPH LUBBOCK TX MESONET
1145 PM TSTM WND GST 6 SSW WOLFFORTH 33.43N 102.05W
06/07/2014 M68 MPH LUBBOCK TX MESONET
1145 PM HAIL WOLFFORTH 33.51N 102.01W
06/07/2014 E1.00 INCH LUBBOCK TX BROADCAST MEDIA
NEAR FRENSHIP HIGH SCHOOL
1153 PM HAIL 3 W WOODROW 33.45N 101.90W
06/07/2014 M0.88 INCH LUBBOCK TX NWS EMPLOYEE
154TH AND INDIANA FOR 3-4 MINUTES
1215 AM TSTM WND GST 3 NNE TAHOKA 33.20N 101.77W
06/08/2014 M61 MPH LYNN TX MESONET
1225 AM TSTM WND GST 3 NNE TAHOKA 33.20N 101.77W
06/08/2014 M61 MPH LYNN TX MESONET
1225 AM TSTM WND GST 2 NE SLATON 33.46N 101.62W
06/08/2014 M68 MPH LUBBOCK TX MESONET
1230 AM TSTM WND GST 2 NE SLATON 33.46N 101.62W
06/08/2014 M61 MPH LUBBOCK TX MESONET
&&
EVENT NUMBER LUB1400142 LUB1400143 LUB1400144 LUB1400145 LUB1400146
LUB1400147 LUB1400151 LUB1400149 LUB1400150 LUB1400148 LUB1400152
LUB1400153 LUB1400155 LUB1400154 LUB1400156 LUB1400157 LUB1400158
LUB1400159 LUB1400197 LUB1400160 LUB1400162 LUB1400161 LUB1400163
LUB1400164 LUB1400165 LUB1400166 LUB1400167 LUB1400168 LUB1400173
LUB1400175 LUB1400169 LUB1400170 LUB1400171 LUB1400172 LUB1400183
LUB1400174 LUB1400176 LUB1400178 LUB1400177 LUB1400181 LUB1400179
LUB1400180 LUB1400182 LUB1400184 LUB1400185 LUB1400186 LUB1400187
LUB1400188 LUB1400189 LUB1400190 LUB1400191 LUB1400192 LUB1400193
LUB1400194 LUB1400195 LUB1400196 LUB1400198 LUB1400199 LUB1400200
LUB1400201
JGDLocal storm report, Jun 8, 1:12 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
112 AM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND GST 1 NE POST 33.20N 101.37W
06/08/2014 M64 MPH GARZA TX MESONET
&&
EVENT NUMBER LUB1400202
JGDThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:28 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Motley | 47 min |
| Jun 7, 8:10 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 50 min |
| Jun 7, 8:13 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 32 min |
| Jun 7, 8:41 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 19 min |
| Jun 7, 8:47 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 43 min |
| Jun 7, 8:53 PM CDT | Severe Thunderstorm Warning | LUB | Parmer | 22 min |
| Jun 7, 8:56 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 19 min |
| Jun 7, 9:00 PM CDT | Flash Flood Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 16 hr |
| Jun 7, 9:08 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Parmer | 37 min |
| Jun 7, 9:13 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King, Motley | 32 min |
| Jun 7, 9:20 PM CDT | Tornado Warning | LUB | Parmer | 25 min |
| Jun 7, 9:27 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb, Terry, Yoakum | 48 min |
| Jun 7, 9:42 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 48 min |
| Jun 7, 9:50 PM CDT | Tornado Warning | LUB | Bailey, Lamb | 25 min |
| Jun 7, 9:57 PM CDT | Tornado Warning | LUB | Castro | 18 min |
| Jun 7, 10:09 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 21 min |
| Jun 7, 10:13 PM CDT | Tornado Warning | LUB | Lamb | 17 min |
| Jun 7, 10:20 PM CDT | Special Weather Statement | LUB | Childress | 40 min |
| Jun 7, 10:26 PM CDT | Areal Flood Advisory | LUB | Bailey, Castro, Hockley, Lamb, Parmer | 3 hr |
| Jun 7, 10:29 PM CDT | Tornado Warning | LUB | Lamb | 16 min |
| Jun 7, 10:31 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Swisher | 44 min |
| Jun 7, 10:32 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb, Lubbock | 28 min |
| Jun 7, 10:38 PM CDT | Flash Flood Warning | LUB | Castro | 112 min |
| Jun 7, 10:46 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 14 min |
| Jun 7, 10:50 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 40 min |
| Jun 7, 11:00 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb | 30 min |
| Jun 7, 11:01 PM CDT | Areal Flood Advisory | LUB | Hale, Swisher | 119 min |
| Jun 7, 11:07 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Castro, Floyd, Hale, Swisher | 38 min |
| Jun 7, 11:11 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 34 min |
| Jun 7, 11:17 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 28 min |
| Jun 7, 11:20 PM CDT | Areal Flood Advisory | LUB | Lubbock | 2 hr |
| Jun 7, 11:21 PM CDT | Severe Thunderstorm Warning | LUB | Bailey | 24 min |
| Jun 7, 11:28 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Crosby, Floyd, Hale, Hall, Lubbock and 1 more | 47 min |
| Jun 7, 11:28 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 17 min |
| Jun 7, 11:37 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 23 min |
| Jun 7, 11:44 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn, Terry | 46 min |
| Jun 7, 11:58 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 47 min |
| Jun 8, 12:00 AM CDT | Special Weather Statement | LUB | Childress | 30 min |
| Jun 8, 12:12 AM CDT | Areal Flood Advisory | LUB | Lynn, Terry | 78 min |
| Jun 8, 12:29 AM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn, Terry | 46 min |
| Jun 8, 12:33 AM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 42 min |
| Jun 8, 12:46 AM CDT | Special Weather Statement | LUB | Terry, Yoakum | 29 min |
| Jun 8, 1:17 AM CDT | Special Weather Statement | LUB | Lynn, Terry, Yoakum | 28 min |
| Jun 8, 10:43 AM CDT | Special Weather Statement | LUB | Lynn | 32 min |
| Jun 8, 1:23 PM CDT | Special Weather Statement | LUB | Lubbock | 37 min |
| Jun 8, 2:32 PM CDT | Special Weather Statement | LUB | Hale | 13 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.